# SDR IPXA2018102935468

- Difficulty date: October 17, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: ARC050420
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP, INBD FWD HINGE FAIRING CENTER PANEL SUPPORT BRACKET WAS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE SUPPORT BRACKET IAW DWG ARC0504, AND SRM 51-33-01.  MINOR.
